Recovering a time- and space-dependent kernel in a hyperbolic integro-differential equation from a restricted Dirichlet-to-Neumann operator [Electronic resource]
autor
Janno, Jaan
vastutusandmed
Jaan Janno
allikas
Electronic journal of differential equations
ajakirja aastakäik number kuu
Vol. 2004
ilmumisaasta
2004
leheküljed
67, p. 1-16. - URL http://ejde.math.txstate.edu
märksõna
Kerneli funktsioonid
integrodiferentsiaalvõrrandid
operaatorid
ISSN
1072-6691
märkused
Bibliogr.: 27 ref
keel
inglise